My urticaria is normally JUST itching, but since starting montelukast and amitriptyline I’ve been getting these itchy/warm/red marks , normally where I’ve had pressure, these were all after laying down for a while/where my bedding has been pressing on my skin.
I’ve tried to get photos but they don’t show up very well, so I altered the exposure a bit on the images to try help see them, they’re about this visible in person though.
I see my dermatologist again soon, so I’ll keep taking photos, but curious what other urticaria sufferers think of these red marks
Chiara Romanazzi Hi. Me 2 I have these ones, but mines are red, and yours seem to be violet. I have in any moments of the day everyday, even without putting ” pressure” on my skin.
Leah Louise No definitely red in person xx
Chiara Romanazzi I wouldn t classife them as hives, because hives are white on a red mark and seem to be as if they re coming out from the skin and are always hitchy. These red marks do not always hitch.
Leah Louise No these are very itchy, Also hive medically means raised itchy skin I believe
Chiara Romanazzi Lisa, yours look different to me from Leah Louise ones
Leah Louise Ouch, that doesn’t look fun!
Suzanne Charnick yes, definitely hives – likely from pressure and/or warmth – my first hives were like this and I ignored them until I couldn’t
Leah Louise I’ve always had the odd thing like this on my skin after laying or sitting for a while, but since starting these meds theyve been happening daily. My back is burning itchy right now as ive been laying down watching a movie. I didn’t think they were hives so always told dermatologist I have no hives.. Suppose it’s good I know, I can let him know now.
Suzanne Charnick yes, i always had minor pressure marks (e.g., from crossing legs), but these are different, and definitely itchier
Amoya Lee Davis Hi Leah! I get those red marks too, accompanied by intense itching. My urticaria this time around is mostly itching. I’m on 120mg Allegra 2x per day and 10mg Montelukast once a day and it seems to help make me more comfortable. In emergency situations I use calamine lotion to get some relief from the maddening urge to scratch my skin off.
Rose Vadnais Yes, I look like this also!
Kerrie Armitage Could you be having an allergic reaction to one or both of the medications since you’ve said it’s only started since you’ve started taking the meds?
Leah Louise No I did have these but they weren’t as often, I’m not allergic to any of the medication as ive been on them both previously separate